Γ-Convergence and Chattering Limits in Optimal Control Theory
Journal of convex analysis, Tome 8 (2001) no. 1, pp. 39-7
Cet article a éte moissonné depuis la source Heldermann Verlag
A formula relating two different variational limits of sequences of optimal control problems governed by ordinary differential equations is found out. It is employed to obtain a new representation theorem for the Γ-limit of a sequence of optimal control problems.
@article{JCA_2001_8_1_JCA_2001_8_1_a1,
author = {L. Freddi},
title = {\ensuremath{\Gamma}-Convergence and {Chattering} {Limits} in {Optimal} {Control} {Theory}},
journal = {Journal of convex analysis},
pages = {39--7},
year = {2001},
volume = {8},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2001_8_1_JCA_2001_8_1_a1/}
}
L. Freddi. Γ-Convergence and Chattering Limits in Optimal Control Theory. Journal of convex analysis, Tome 8 (2001) no. 1, pp. 39-7. http://geodesic.mathdoc.fr/item/JCA_2001_8_1_JCA_2001_8_1_a1/